On codimension growth of finite-dimensional Lie superalgebras

Antonino Giambruno, Mikhail Zaicev

Risultato della ricerca: Article

17 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)534-548
Numero di pagine15
RivistaJournal of the London Mathematical Society
Volume85
Stato di pubblicazionePublished - 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

On codimension growth of finite-dimensional Lie superalgebras. / Giambruno, Antonino; Zaicev, Mikhail.

In: Journal of the London Mathematical Society, Vol. 85, 2012, pag. 534-548.

Risultato della ricerca: Article

@article{7b947aaa83bd4391aa5f35872cb50efe,
title = "On codimension growth of finite-dimensional Lie superalgebras",
keywords = "Lie superalgebra, codimension",
author = "Antonino Giambruno and Mikhail Zaicev",
year = "2012",
language = "English",
volume = "85",
pages = "534--548",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - On codimension growth of finite-dimensional Lie superalgebras

AU - Giambruno, Antonino

AU - Zaicev, Mikhail

PY - 2012

Y1 - 2012

KW - Lie superalgebra, codimension

UR - http://hdl.handle.net/10447/63591

M3 - Article

VL - 85

SP - 534

EP - 548

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

ER -